# SDR R61A201407190885

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 17008806403
- Condition: Corroded
- Location: Lt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, UNDER LT WING PANEL 521AB FUEL VENT TUBE AT CONNECTION POINTS SHOW SIGNS OF DEGRADATION.  MX R & R LT WING PANEL 521AB FUEL VENT TUBE IAW AMM 20-10-13,
